# SDR IPXA2020051855400

- Difficulty date: April 24, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25866
- Aircraft time: 114,490 hours, 19,085 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 65B3921068
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CRACK WAS FOUND ON #16 KRUEGER FLAP FOLDING NOSE SKIN AND CLOSURE PNL, NEAR WBL 460.REPAIR I.A.W. UPS EO B747-5750-76532-A.
